<  Back to the Polytechnique Montréal portal

A Trust Region Algorithm for Nonlinear Bilevel Programming

P. Marcotte, Gilles Savard and D. L. Zhu

Article (2001)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/27225/
Journal Title: Operations Research Letters (vol. 29, no. 4)
Publisher: Elsevier
DOI: 10.1016/s0167-6377(01)00092-x
Official URL: https://doi.org/10.1016/s0167-6377%2801%2900092-x
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Marcotte, P., Savard, G., & Zhu, D. L. (2001). A Trust Region Algorithm for Nonlinear Bilevel Programming. Operations Research Letters, 29(4), 171-179. https://doi.org/10.1016/s0167-6377%2801%2900092-x

Statistics

Dimensions

Repository Staff Only

View Item View Item